Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can stomach ache be a effect of smoking ?

My cousin is a smoker now a days he is getting stomach ache often whwt is the reason for that could you please tell me.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Nithya,thanks for the query.first of all ask your cousin to quit smoking.The reason for his abdominal pain could be gastric irritation due to excess production of acid in to his digestive system due to smoking.Please ask him to consult a doctor for treatment.But the most important thing is to stop smoking,other wise it may lead to ulcers in his system.Bye and take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor